MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO. INFINITY EXTERNAL HEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO. INFINITY EXTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 404010
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Failed to osteointergrate.

Brand Name
INFINITY EXTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO.
10354 pearl street
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
Manufacturer Contact
james weatherby
1034 pearl street
brockton, MA 02301
8004413100
MDR Report Key16979588
Report Number1287163-2023-54071
Device Sequence Number2543255
Product Code DZE
UDI-Device Identifier00614950005468
UDI-Public00614950005468
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number404010
Device Catalogue Number404010
Device Lot Number19030017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale